Intersection Theorems for t-Valued Functions

R. H. Schelp, M. Simonovits, V. T. Sós

Research output: Contribution to journalArticle

1 Citation (Scopus)


This paper investigates the maximum possible size of families ℱ of t-valued functions on an n-element set S = {1, 2, . . . , n}, assuming any two functions of ℱ agree in sufficiently many places. More precisely, given a family ℬ of k-element subsets of S, it is assumed for each pair h, g ∈ ℱ that there exists a B in ℬ such that h = g on B. If ℬ is ‘not too large’ it is shown that the maximal families have tn−k members.

Original languageEnglish
Pages (from-to)531-536
Number of pages6
JournalEuropean Journal of Combinatorics
Issue number6
Publication statusPublished - 1988

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Intersection Theorems for t-Valued Functions'. Together they form a unique fingerprint.

  • Cite this